MathSciNet Relay Station
MathSciNet bibliographic data
MR1483598 60K35 (46E39 46N30)
Yau, Horng-Tzer Logarithmic Sobolev inequality for generalized simple exclusion processes. Probab. Theory Related Fields 109 (1997), no. 4, 507–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement